# SDR DALA2019061803621

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH WINDOW RING PAN STA Y=889 AT PAX CABIN. NRC 00197: CRACK ON RH WINDOW RING PAN STA Y=889 WAS REPAIRED PER B717-200 SRM 56-20-02-2R-1.
